APA Citation

Balakumar, V., & Murugesan, K. (2014). Single-Term Walsh Series method for systems of linear Volterra integral equations of the second kind. Applied mathematics and computation, 228, pp. 371-376. doi:10.1016/j.amc.2013.11.052

Chicago Citation

Balakumar, V., and K. Murugesan. "Single-Term Walsh Series Method for Systems of Linear Volterra Integral Equations of the Second Kind." Applied Mathematics and Computation 228 (2014): 371-376.

MLA Citation

Balakumar, V., and K. Murugesan. "Single-Term Walsh Series Method for Systems of Linear Volterra Integral Equations of the Second Kind." Applied Mathematics and Computation 228 (2014): 371-376.

Warning: These citations may not always be 100% accurate.